# SDR CA990310085

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 40052
- Condition: Leaking
- Location: Hydraulic System
- Part time: 12,187 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

(CAN) ON DESCENT THROUGH 10,000 FEET, CREW NOTICED NR 1 EBG UTILITY HYDRAULIC SYSTM FLUID WAS DEPLETED ON THE GAUGE, FOLLOWED BY WARNING LIGHT.  EMERGENCY LANDING CARRIED OUT, AIRCRAFT TOWED FROM RUNWAY, NO NOSE WHEEL STEERING.  LEAKING NR 1 ENGINE UTILITY PUMP CASE DRAIN.  PUMP REPLACED.
